# SDR SWAA970094

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cards
- Part number: 655825029
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UNABLE TO RECEIVE LEFT MAIN GEAR  UP AND LOCKED LIGHT.  RETURNED TO DAL AND MADE AN UNEVENTFUL LANDING WITH NORMAL GEAR INDICATION.  INSPECTED LANDING GEAR AND SENSORS, UNABLE TO DUPLICATE PROBLEM.  REPLACED M986 AND M987 PER BOEING M/M, AS A PRECAUTION.
